# SDR V0XD201412100267

- Difficulty date: December 9, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 28,083 hours, 20,603 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Attach Fitting
- Part number: MM67035111011
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE START GND AIR SUPPLY ADAPTOR PULLED THROUGH ITS ATTACHMENT BOX HOUSING.  R & R CONNECTOR BOX IAW AMM 36-17-03 & SRM 51-42-06.
